Volume 7, Number 1
Previous Issue Next Issue

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14

Preview Full PDF 428 2197 Abstract

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22

Preview Full PDF 443 2160 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40

Preview Full PDF 435 2193 Abstract

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55

Preview Full PDF 434 2222 Abstract

Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF 440 2162 Abstract

C. Calude & I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70

Preview Full PDF 443 2313 Abstract

Kang Feng, Hua-mo Wu, Meng-zhao Qing & Dao-liu Wang

J. Comp. Math., 7 (1989), pp. 71-96

Preview Full PDF 455 2182 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard